Annular Planar Monopole Antennas

TitleAnnular Planar Monopole Antennas
Publication TypeJournal Article
Year of Publication2002
AuthorsZ. N. Chen, M. J. Ammann, M. Y. W. Chia, and T. S. P. See
Journal TitleMicrowaves, Antennas and Propagation, IEE Proceedings
Volume149
Issue4
Pagination200-203
Journal Date08/2002
ISSN Number1350-2417
Abstract

A type of annular planar monopole antenna is presented. The impedance and radiation characteristics of the monopole with different holes and feed gaps are experimentally examined. The measured results demonstrate that the proposed antenna is capable of providing significantly broad impedance bandwidth with acceptable radiation performance.

URLhttp://ieeexplore.ieee.org/xpl/articleDetails.jsp?tp=&arnumber=1137523
DOI10.1049/ip-map:20020701